# SDR UALA2013060603942

- Difficulty date: June 6, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 80,972 hours, 23,267 cycles
- Engine: Pwa PW2040
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6455072
- Part serial: 32
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FWD WINDSHIELD ANTI-FOGGING AIR VERY LOUD. NO OBSTRUCTIONS NOTED.  NOISE DECREASES WITH RT RECIRC FAN OFF.  ACCOMPLISHED SVC TIP MM 21-22-00, OP CK OF NOISE LEVEL OK.  REPLACED RT CABIN AIR RECIRCULATION FAN IAW MM, OPS CHECK OK. NOISE WITHIN LIMITS.
